Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
SClippers

How do I address the increased inflammation Accutane caused?

I suspect this is why I'm having joint issues, what can do I about combating whatever Accutane did to spark this rise in inflammation in my system?

Why is it just coming to light 2-3 years after the fact?

Share this post


Link to post
Share on other sites

With the list of things you are experincing my question is what tests have you had and it may be time to see a Rhuem. Where is your pain, wide spread or just certian areas????

Share this post


Link to post
Share on other sites

I do agree with oli girl that you should see a Rheumatologist. Rheumatologists speciallize in auto immune disorders - especially musculoskeletal system.

Share this post


Link to post
Share on other sites
With the list of things you are experincing my question is what tests have you had and it may be time to see a Rhuem. Where is your pain, wide spread or just certian areas????

It's spread all through out my body and I just found out I have hormonal issues as well.

I don't want to take steroids, if I experienced hair loss on Accutane won't taking steroids accelerate the process?!

I can't believe Accutane did this to me, I freaging hate myself for it.

You guys may have noticed by now but I only come on the board when I'm severely depressed, I'm a firm believer that Accutane caused these bouts of prolonged mood swings.

Share this post


Link to post
Share on other sites
With the list of things you are experincing my question is what tests have you had and it may be time to see a Rhuem. Where is your pain, wide spread or just certian areas????

It's spread all through out my body and I just found out I have hormonal issues as well.

I don't want to take steroids, if I experienced hair loss on Accutane won't taking steroids accelerate the process?!

I can't believe Accutane did this to me, I freaging hate myself for it.

You guys may have noticed by now but I only come on the board when I'm severely depressed, I'm a firm believer that Accutane caused these bouts of prolonged mood swings.

It alters the immune system and causes auto-immune diseases like lupus, I say "like" because we don't actually have the diseases but there so similar.

I have IBD Inflammatory Bowel Disease and yes the inflammation spreads everywhere. Mine also happened 1 and half years later.

Pay close attention to after you eat to see how it changes your heart, does it beat faster, does your stomach swell some or get bloated?

Any way it's wide spread inflammation, people on this forum have it too without the IBD and I would recommend Curcumin, Ginger root extract, Boswellia for herbal treatments, and I have heard success with anti-malarials although I havent been able to take them yet.

on the mood swings, Accutane is a chemo drug so ya it messes the brain and causes imbalances big time.

Edited by Arbiter

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×